# SDR CA190723011

- Difficulty date: July 20, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 85547156
- Condition: Cracked
- Location: Rudder
- Part time: 42,331 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) A 3.4` CRACK WAS DISCOVERED ON THE LH UPPER SKIN THAT WAS BEYOND GENERIC REPAIR LIMITS. (TC# 20190723011)
